MAUDE Adverse Event Report: DEPUY MITEK LLC US ARTHRO SUTURE MANIP *EA; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

DEPUY MITEK LLC US ARTHRO SUTURE MANIP *EA; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Catalog Number 214626
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary- the product and a photos were returned to depuy synthes for evaluation.Visual inspection of the returned photos found the device shaft deformed at the distal end.No other anomalies were noted.Visual inspection of the returned device found that the tip was deformed.No other anomalies were noted.The manufacturer performed an investigation of the device returned with the following results: the device was found to be bent, which correlates with the customer¿s complaint description.A functional deviation was identified as a result of the device¿s bent condition.The investigation was conducted by a cross-functional team comprising representatives from engineering, production, quality control, and quality assurance.The findings presented reflect their collective assessment.The device history records (dhr) were reviewed and found to be complete, with no discrepancies reported or observed during production.The in-process and final inspections were conducted according to device master record (dmr) requirements with no deviations observed or recorded.The final inspection of the finished goods includes a 100% visual inspection of the devices.All units passed inspection with no deviations observed or recorded.The device is classified as reusable, non powered surgical instrument.The ifu ¿caution¿ section clearly states to inspect the device for damage prior to use.Replace a damaged, worn or bent instrument.Do not attempt to straighten, sharpen or repair.Transportation and shipping activities at tag are carried out by externally qualified courier companies.The likely root cause appears to be damage resulting from transportation or shipping process carried out by external courier, or by improper storage conditions at the customer site.The overall complaint was confirmed as the observed condition of the arthro suture manip *ea would have contributed to the complained issue.¿ based on the investigation findings, a potential cause could be traced to transport/storage.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.
 
Event or Problem Description
It was reported that after preparing the new ancillary tools for the rotator cuffs, and when opening the packaging of the arthro suture manip device it was observed that the device was bent in the packaging.During in-house engineering evaluation it was determined that the tip of the device was deformed.It was not reported if the event occurred during a surgical procedure.There were no reported adverse consequences to the patient.No additional information could be provided.

Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24272832
Report Number1221934-2026-00582
Device Sequence Number13429268
Product Code HCF
UDI-Device Identifier10886705004089
UDI-Public(01)10886705004089(10)25E01
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number214626
Device Lot Number25E01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown